Estimación paramétrica bayesiana no paramétrica de funciones de supervivencia con observaciones parcialmente censuradas.

Título inglés Parametric Bayesian non parametric estimation of a survival function with partially censored data.
Título español Estimación paramétrica bayesiana no paramétrica de funciones de supervivencia con observaciones parcialmente censuradas.
Autor/es Morales, Domingo ; Quesada, Vicente ; Pardo, Leandro
Organización Dep. Estad. Inv. Oper. Fac. Mat. Univ. Complut. Madrid, Madrid, España
Revista 0213-8190
Publicación 1986, 1 (1): 70-87, 11 Ref.
Tipo de documento articulo
Idioma Español
Resumen inglés The problem of nonparametric estimation of a survival function based on a partially censored on the right sample is established in a Bayesian context, using parametric Bayesian techniques. Estimates are obtained considering neutral to the right processes, they are particularized to some of them, and their asymptotic properties are studied from a Bayesian point of view. Finally, an application to a Dirichlet process is simulated.
Clasificación UNESCO 120904
Palabras clave español Estimación bayesiana no paramétrica ; Procesos de Dirichlet ; Función de supervivencia
Código Z-Math Zbl 0654.62037
Icono pdf Acceso al artículo completo